MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1232
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Discomfort (2330); Swelling/ Edema (4577)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient developed an infection around the site of the implantable pulse generator (ipg) a few weeks post implant procedure resulting in tenderness, heat, swelling and localized discomfort.The patient underwent a procedure where four syringes of fluid were removed from the ipg pocket site.The patient was placed on oral antibiotics which cleared the infection and the patient was doing well.Cultures were taken but the results were unavailable.

Brand Name
Vercise Genus?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
+1(763)292-0920
MDR Report Key50256066
Report Number3006630150-2026-05917
Device Sequence Number21366086
Product Code NHL
UDI-Device Identifier08714729985051
UDI-Public(01)08714729985051(17)280321(10)822908
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDB-1232
Device Catalogue NumberDB-1232
Device Lot Number822908
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/14/2026
Date Device Manufactured03/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale